# SDR BJNA010506

- Difficulty date: May 23, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT TRACK LIGHT DAMAGED BEYOND REPAIR.  REMOVED AND REPLACED AFT CABIN EMERGENCY EXIT TRACK LIGHTING, OPS CHECK GOOD IAW 33-51-01.  (M)
